MAUDE Adverse Event Report: ACON LABORATORIES, INC. ON CALL EXPRESS BLOOD GLUCOSE MONITORING SYSTEM

ACON LABORATORIES, INC. ON CALL EXPRESS BLOOD GLUCOSE MONITORING SYSTEM
Model Number G115-10D
Medical Device Problem Codes Low Readings (2460); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported his meter is reading low.He had been testing and getting normal blood sugars but on saturday ((b)(6) 2018) he was symptomatic of high blood sugars (sweating, felt shaky) so he went to the hospital.At the hospital his blood sugar was over 500 mg/dl.They treated him for high bg and he was released on thursday.He bought a contour next meter and he tested his ocx meter against the contour (ocx=24 mg/dl and the contour=165 mg/dl).He tried testing the ocx control but he could not get a reading.His strips have been open 1 day.Customer was hospitalized on saturday, treated for high blood sugar, and released on thursday.

Brand Name
ON CALL EXPRESS BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ACON LABORATORIES, INC.
10125 mesa rim rd
san diego CA 92121
MDR Report Key7627371
Report Number2531491-2018-00001
Device Sequence Number16692781
Product Code NBW
UDI-Device Identifier00682607557158
UDI-Public00682607557158
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132086
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberG115-10D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/22/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;